Since the beginning of April I have been on Steroids three times orally and once was given intravenus steroids in the hospital when ITP required that I have a platelet transfusion. I have been off the last dose for about two months. Here's the problem, I have gained a total of 25 pounds with the last 10 in the past two months. My Hematologist tested and says that my thyroid is within normal limits as of a few months ago. I have been dieting (eating 5 times a day, about 1500 cals) and working out 5 days a week. I have not lost one single pound and I'm on my fourth week. This is the first time in my life I have not had control of how my body is responding to diet and exercise. Do you have any suggestions such as seeing an Endocrinelogists? Is it possible that my body is battling within itself with the ITP and hanging on to everything it can...including weight? I know this sounds ridiculous but I'm at a loss what else it can be or what I can do!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.